# SDR SWAA2021031553973

- Difficulty date: March 9, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 46,511 hours, 27,789 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OPS TEST FAILED AT LEFT EMERGENCY EXIT DOOR. / REMOVED AND REPLACED BATTERY PACK POS M1668 AND PERFORMED OPS TEST FOUND NORMAL AS PER REF B737 AMM 33-51-06-960-805; WDM 33-51-13.
